Enbrel and ARS
Mar 24, 2012
Just curious....does being on Enbrel have any affect on when ARS symptoms appear or their severity?
Response from Mr. Cordova
This following is from a response from Dr. Bob. The full answer is here here. The same would be said for the severity of symptoms too.
"Enbrel is a protein that blocks tumor necrosis factor. It is considered to be an immunosuppressive agent. There are no clinical studies that I am aware of that have specifically evaluated whether Enbrel affects the production of anti-HIV antibodies or alters the duration of the window period. From its mechanism of action, I would not anticipate Enbrel would have a significant affect."
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps Worried It Could Be Ars
- Blood In Semen After Anal Sex Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.